Has anyone heard of vitamin D effecting menstruation? I started 10000 iu a day about 4 weeks ago. My original test # was 25. I had my first period about 4 days early and have continued to spot every day after. This is really unusual for me and the only difference I've made is the d3. Thoughts?

Asked by  thumbsup599707200 on June 17, 2015

Answers

  • thumbsup599707200
    Participant
     thumbsup599707200 on

    See title

    Answered by  thumbsup599707200 on

  • IAW
    Participant
     IAW on

    Not sure what to say. Maybe only the first period after the D will be a little off then go back to normal. Vitamin D can have a huge impact on everything.

    Answered by  IAW on
  •  Rebecca Oshiro on

    It’s doubtful vitamin D brought your period early, but as IAW commented above vitamin D can have a huge impact on everything. It’s more likely you experienced ovulation earlier than usual, which shortened your menstrual cycle. I highly recommend Taking Charge of Your Fertility by Toni Weschler:

    http://smile.amazon.com/Taking-Charge-Your-Fertility-Anniversary/dp/0062326031/ref=sr_1_1?ie=UTF8&qid=1436144980&sr=8-1&keywords=taking+charge+of+your+fertility

    Her book is an evidence-based treasure trove for women of reproductive age.

    A pregnancy test and perhaps a trip to your doc might be in order too.

    Answered by  Rebecca Oshiro on

  • ldcherry68843700
    Participant
     ldcherry68843700 on

    A lot of things were affected when I started taking 10,000 IUs of vitamin D. It all came down to needing magnesium for me. Vitamin D, birth control pills, and many medications use up magnesium. Magnesium deficiency can cause a hormonal imbalance and I too was spotting throughout the months as my vitamin D levels increased. I also got foot and leg cramps and increased anxiety.

    Answered by  ldcherry68843700 on

    • IAW
      Participant
       IAW on

      Thanks for the info! I will file it in my brain for future reference!

      Answered by  IAW on

Recent Discussion

Popular Questions